BibTeX record journals/rsa/FillK05

download as .bib file

@article{DBLP:journals/rsa/FillK05,
  author       = {James Allen Fill and
                  Nevin Kapur},
  title        = {Transfer theorems and asymptotic distributional results for m-ary
                  search trees},
  journal      = {Random Struct. Algorithms},
  volume       = {26},
  number       = {4},
  pages        = {359--391},
  year         = {2005},
  url          = {https://doi.org/10.1002/rsa.20039},
  doi          = {10.1002/RSA.20039},
  timestamp    = {Fri, 26 May 2017 22:50:40 +0200},
  biburl       = {https://dblp.org/rec/journals/rsa/FillK05.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics